# SDR ASAA0080097

- Difficulty date: February 5, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: D17751
- Part serial: 0878
- Condition: Inoperative
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RNO: CREW REPORTED THE PRIMARY HORIZONTAL STABILIZER TRIM & ALTERNATE HORIZONTAL STABIL. TRIM INOPERATIVE DURING CLIMBOUT, RET. TO RNO AND LANDED UNEVENTFULLY. REPLACED PRIMARY HORIZONTAL STABILIZER TRIM MOTOR & ALTERNATE HORIZONTAL STABILIZER TRIM MOTOR. REPLACED PRIMARY TRIM BRAKE SWITCH, CAPTAINS RIGH TRIM SWITCH, BOTH OF FIRST OFFICERS TRIM SWITCHES, AND ALTERNATE TRIM CONTROL SWITCH AND OPERATED NORMALLY. THIS REPORT REMAINS OPEN PENDING SHOP FINDINGS ON PRIMARY TRIM MOTOR AND ALTERNATE TRIM MOTOR.
